MathSciNet Relay Station
MathSciNet bibliographic data
MR2515419 60J45 (31C05 31C25 60J25)
Chen, Zhen-Qing On notions of harmonicity. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3497–3510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement